*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area.
Hello, I definitely understand your concern for taking the Quetiapine at 1000mg in one dose as that is an overdose, but this is not so significant to cause alarm or go to the ER. Most reported cases of acute overdose were in doses of over 10,000 grams and most of those reported no serious adverse effects. So you should be fine just allowing the Quetiapine to metabolize naturally, but I would recommend possibly skipping any morning doses of the Quetiapine tomorrow to allow your body to stabilize.
Now in the rare chance you notice difficulty breathing, fainting spells (not the same as increased drowsiness), and decreased or abnormal heart rate, than you should contact the hospital immediately. But like I said this would be very very rare considering the dose you took of the Quetiapine.
I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*****YOU ARE ALMOST FINISHED…EXPERTS ONLY GET COMPENSATED FOR EACH POSITIVE RATING, SO I WOULD APPRECIATE IF YOU COULD GENTLY MASH ONE OF THE 3, 4, 5 SMILEY FACES/STARS THAT YOU SEE BEFORE YOU GO. THANK YOU SO MUCH AND IT WAS MY PLEASURE HELPING YOU WITH YOUR ISSUE*****